# SDR SWAA2018102926314

- Difficulty date: October 17, 2018
- Submitted: October 30, 2018
- Operation: Air carrier
- Aircraft: N7711N
- Make and model: Boeing 737-76N
- Aircraft serial: 32657
- Aircraft time: 45,427 hours, 22,005 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 114A5020
- Condition: Cracked
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING NR 7 SLAT ACTUATOR LEADING EDGE NOSE SKIN CRACKED AT LOWER SURFACE.  REPAIRED SKIN IAW SRM.
